# SDR AALA202110121049

- Difficulty date: October 9, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737823
- Aircraft serial: 31157
- Aircraft time: 26,702 hours, 11,110 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT DOOR SLIDE MATERIAL CONNECTED TO GIRT BAR ATTACHMENT SEEMS LOOSE. RE-ATTACHED VELCRO STRIP ON THE BACKING PAN SHELF PER AMM 25-66-01.
